Alert archive / Florida / Rip Current Statements in 2015
Rip Current Statement 14, NWS Mobile, AL
NWS Mobile, AL issued this rip current statement at May 23, 2015, 5:30 AM EDT. It took effect at May 24, 2015, 8:00 AM EDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- May 23, 2015, 5:30 AM EDT (09:30 UTC)
- In effect from
- May 24, 2015, 8:00 AM EDT
- Expired
- May 27, 2015, 10:00 AM EDT
- In force
- 3 days
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
991 WHUS44 KMOB 230930 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT SAT MAY 23 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT FROM EARLY SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON... .A MODERATE TO STRONG SOUTHEAST WIND WILL BRING ELEVATED SURF CONDITIONS AND WITH A LARGER THAN USUAL SPRING TIDE...A HIGH RISK OF RIP CURRENTS WILL BE PRESENT FROM EARLY SUNDAY AFTERNOON CONTINUING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-231730- /O.NEW.KMOB.RP.S.0014.150524T1700Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 430 AM CDT SAT MAY 23 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT FROM EARLY SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH RIP CURRENT RISK...WHICH WILL BE IN EFFECT FROM EARLY SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON. * TIMING...FROM EARLY SUNDAY AFTERNOON THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
12 follow-up statements
753 WHUS44 KMOB 231800 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 100 PM CDT SAT MAY 23 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT SUNDAY MORNING THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-240200- /O.EXT.KMOB.RP.S.0014.150524T1200Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 100 PM CDT SAT MAY 23 2015 ...HIGH RIP CURRENT RISK NOW IN EFFECT FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON... * TIMING...FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
319 WHUS44 KMOB 240308 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1008 PM CDT SAT MAY 23 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT SUNDAY MORNING THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-241200- /O.CON.KMOB.RP.S.0014.150524T1200Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1008 PM CDT SAT MAY 23 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM CDT SUNDAY THROUGH TUESDAY AFTERNOON... * TIMING...FROM SUNDAY MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
618 WHUS44 KMOB 240919 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 419 AM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT SUNDAY MORNING THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-241730- /O.CON.KMOB.RP.S.0014.150524T1200Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 419 AM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH TUESDAY AFTERNOON... * TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
142 WHUS44 KMOB 241540 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1040 AM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-242345- /O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1040 AM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
334 WHUS44 KMOB 242043 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 343 PM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-250445- /O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 343 PM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
162 WHUS44 KMOB 250350 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1050 PM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-251200- /O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1050 PM CDT SUN MAY 24 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
056 WHUS44 KMOB 250949 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 449 AM CDT MON MAY 25 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY AFTERNOON... .THE COMBINATION OF MODERATE TO STRONG SOUTHEAST WINDS...ELEVATED SURF CONDITIONS AND LARGE TIDAL RANGES WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE FROM THIS MORNING THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-251800- /O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 449 AM CDT MON MAY 25 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * TIMING...FROM THIS MORNING THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
211 WHUS44 KMOB 251553 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1053 AM CDT MON MAY 25 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY AFTERNOON... .MODERATE TO STRONG SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-260000- /O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1053 AM CDT MON MAY 25 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * TIMING...THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
260 WHUS44 KMOB 260453 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1153 PM CDT MON MAY 25 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH TUESDAY AFTERNOON... .MODERATE TO STRONG SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH TUESDAY AFTERNOON. ALZ063-064-FLZ002-004-006-261300- /O.CON.KMOB.RP.S.0014.000000T0000Z-150526T2100Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1153 PM CDT MON MAY 25 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH TUESDAY AFTERNOON... * TIMING...THROUGH TUESDAY AFTERNOON. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
278 WHUS44 KMOB 261119 AAA CFWMOB COASTAL HAZARD MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 619 AM CDT TUE MAY 26 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH EARLY WEDNESDAY MORNING... .MODERATE TO STRONG SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH EARLY WEDNESDAY MORNING. ALZ063-064-FLZ002-004-006-262200- /O.EXT.KMOB.RP.S.0014.000000T0000Z-150527T1200Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 619 AM CDT TUE MAY 26 2015 ...HIGH RIP CURRENT RISK NOW IN EFFECT THROUGH EARLY WEDNESDAY MORNING... * TIMING...THROUGH EARLY WEDNESDAY MORNING. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
692 WHUS44 KMOB 261947 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 247 PM CDT TUE MAY 26 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH EARLY WEDNESDAY MORNING... .MODERATE SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH EARLY WEDNESDAY MORNING. ALZ063-064-FLZ002-004-006-270400- /O.CON.KMOB.RP.S.0014.000000T0000Z-150527T1200Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 247 PM CDT TUE MAY 26 2015 ...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH EARLY WEDNESDAY MORNING... * TIMING...THROUGH EARLY WEDNESDAY MORNING. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
967 WHUS44 KMOB 270332 CFWMOB COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1032 PM CDT TUE MAY 26 2015 ...HIGH RIP CURRENT RISK WILL BE IN EFFECT THROUGH EARLY WEDNESDAY MORNING... .MODERATE SOUTHEAST WINDS WILL BRING A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE THROUGH EARLY WEDNESDAY MORNING. ALZ063-064-FLZ002-004-006-271300- /O.EXT.KMOB.RP.S.0014.000000T0000Z-150527T1400Z/ LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- COASTAL OKALOOSA- 1032 PM CDT TUE MAY 26 2015 ...HIGH RIP CURRENT RISK NOW IN EFFECT UNTIL 9 AM CDT WEDNESDAY... * TIMING...THROUGH EARLY WEDNESDAY MORNING. * IMPACTS...FREQUENT LIFE-THREATENING RIP CURRENTS ARE EXPECTED. THE SURF WILL BE DANGEROUS FOR ALL LEVELS OF SWIMMERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THERE IS A HIGH RISK OF RIP CURRENTS. RIP CURRENTS ARE LIFE-THREATENING TO ANYONE ENTERING THE SURF. IF YOU BECOME CAUGHT IN A RIP CURRENT...YELL AND WAVE YOUR ARMS FOR HELP AND REMAIN CALM. DO NOT EXHAUST YOURSELF AND STAY AFLOAT WHILE WAITING FOR HELP. IF YOU HAVE TO SWIM OUT OF A RIP CURRENT...SWIM PARALLEL TO SHORE AND BACK TOWARD THE BEACH WHEN POSSIBLE. DO NOT ATTEMPT TO SWIM DIRECTLY AGAINST A RIP CURRENT AS YOU WILL TIRE QUICKLY. && $$
What forecasters said that day
The local office's own words before this rip current statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this rip current statement went out at May 23, 12:30 AM EDT, 5 hours earlier.
Area forecast discussion, May 23, 12:30 AM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 1130 PM CDT FRI MAY 22 2015 .AVIATION... 23.06Z TERMINAL FORECAST DISCUSSION...VFR CONDITIONS ARE EXPECTED THROUGH THE NEXT 24 HOURS. /13 && .PREV DISCUSSION... /ISSUED 341 PM CDT FRI MAY 22 2015/ SHORT TERM...(TONIGHT THROUGH SUNDAY NIGHT)...FOR TONIGHT THROUGH SATURDAY...A SURFACE RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST STATES WILL PERSIST AS STRONG HIGH PRESSURE CENTERED ACROSS KENTUCKY AND TENNESSEE MOVES EAST OVER THE WESTERN ATLANTIC. A LIGHT SEABREEZE WILL DEVELOP ALONG THE IMMEDIATE COAST BY EARLY EVENING...BUT IT WILL NOT LAST VERY LONG AS IT ENCOUNTERS A SYNOPTIC NORTHEASTERLY WIND FLOW AND A STRENGTHENING LANDBREEZE. WINDS WILL THEN SHIFT TO THE EAST AND SOUTHEAST AND INCREASE TO 10 TO 15 MPH THROUGHOUT THE COURSE OF THE DAY SATURDAY. MEANWHILE...UPPER HIGH PRESSURE CENTERED OVER THE GULF OF MEXICO WILL MOVE NORTHEAST OVER THE WESTERN ATLANTIC AND SOUTHEAST STATES AND CONTINUE TO SUPPRESS ANY SIGNIFICANT CLOUD DEVELOPMENT OR PRECIPITATION THROUGH SATURDAY AFTERNOON. LOWS TONIGHT WILL RANGE FROM 55 TO 60 DEGREES INLAND AREAS...61 TO 65 DEGREES ALONG THE COASTAL SECTIONS...WITH THE EXCEPTION OF THE UPPER 60S AT THE BEACHES. HIGH TEMPERATURES SATURDAY WILL BE AROUND TO SLIGHTLY ABOVE NORMAL...RANGING FROM 85 TO 90 DEGREES...WITH THE EXCEPTION OF THE LOWER 80S AT THE BEACHES. /22 SATURDAY NIGHT THROUGH SUNDAY NIGHT...THE UPPER HIGH THAT HAS BECOME SITUATED OVER FL/GA HANGS TOUGH...DEFLECTING MOST ENERGY FROM A DISORGANIZING UPPER LOW OVER THE DESERT SOUTHWEST WELL NORTHWEST OF THE LOWER MISS RIVER AND SOUTHEASTERN CONUS. WITH THE UPPER DYNAMICS PRETTY STATIC...A SURFACE RIDGE STRETCHING WEST OVER THE SOUTHEASTERN CONUS BECOMES A BIT MORE ORGANIZED...PROVIDING A MORE ORGANIZED SOUTHEAST TO SOUTH FLOW OVER THE LOWER MISS RIVER VALLEY AND WESTERN PORTIONS OF THE SOUTHEASTERN CONUS(INCLUDING THE FA). SOME OF THE ENERGY EJECTING FROM THE SOUTHWESTERN CONUS SYSTEM DOES BEGIN TO MOVE OVER THE LOWER MISS RIVER VALLEY LATE SUNDAY NIGHT INTO MONDAY. WITH THE MORE ORGANIZED ONSHORE FLOW INCREASING MOISTURE LEVELS...AND UPPER IMPULSED BEGINNING TO MOVE NEAR THE FA LATE IN THE SHORT TERM...AN INCREASE IN THE CHANCE OF RAIN IS EXPECTED. TEMPS AROUND SEASONAL EXPECTED THROUGH THE WEEKEND...WITH DAILY...MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED. LONG TERM...(MONDAY ON)...MONDAY THROUGH TUESDAY...THE DE-EVOLVING SOUTHWESTERN CONUS SYSTEM CONTINUES TO STREAM UPPER ENERGY NORTHEAST OVER THE PLAINS...PUSHING THE UPPER RIDGE OVER THE EASTERN CONUS EASTWARD ENOUGH FOR UPPER ENERGY TO MOVE OVER THE LOWER MISS RIVER VALLEY. THE RESULT IS AN INCREASE IN THE CHANCE OF RAIN MONDAY INTO TUESDAY...WITH HIGHEST CHANCE BEING OVER NORTHWESTERN PORTIONS OF THE FA. LOOKING AT THE CHANCE OF STRONG TO SEVERE FOR THE BEGINNING OF THE WEEK...ENOUGH INSTABILITY SHOULD BE PRESENT OVER THE SOUTHEASTERN HALF OF THE FA FOR STRONG TO SEVERE STORMS TO BE POSSIBLE. SHEAR IS LINEAR AND LIMITED...SO AM NOT EXPECTING ORGANIZED SYSTEMS. AT THIS POINT...ANY THAT DO DEVELOP COULD BECOME STRONG TO SEVERE...WITH ANY THAT DO MOVING IN A GENERAL NORTHERLY DIRECTION. HAIL AND WINDS LOOK TO BE THE PRIMARY THREATS. WITH PRECIP H20 AMOUNTS OF 1.75" TO AROUND 2"...ANY TRAINING CELLS COULD CAUSE LOCAL WATER PROBLEMS...BUT DO NOT SEE ENOUGH TO HANG A HAT ON AT THIS POINT. TUESDAY NIGHT THROUGH FRIDAY...THE LAST OF THE ENERGY FROM THE DE- EVOLVING SOUTHWESTERN CONUS SYSTEM AND MORE ENERGY MOVING INTO THE THE UPPER TROUGH THAT HAS DEVELOPED OVER THE WESTERN CONUS HELP TO CONTINUE TO PUSH THE EASTERN UPPER RIDGE EASTWARD. THE LAST OF PIECES OF ENERGY FROM THE SOUTHWESTERN CONUS SYSTEM PASS NORTH OF THE FA LATE WEDNESDAY AND BECOME LESS OF AN INFLUENCE ON PRECIP GENERATION...WITH A DECREASE WEDNESDAY NIGHT INTO FRIDAY. WITH THE DECREASE IN THE CHANCE OF RAIN COMES AN INCREASE IN TEMPS...TO AROUND OR A BIT ABOVE SEASONAL LEVELS. MARINE...A LIGHT TO MODERATE NORTHEASTERLY WIND FLOW DEVELOPING THIS EVENING WILL TURN EASTERLY SATURDAY MORNING AND THEN SOUTHEASTERLY IN THE AFTERNOON AS A RIDGE OF HIGH PRESSURE ACROSS THE SOUTHEAST STATES SHIFTS EAST. AS THE HIGH MOVES FURTHER EAST OVER MEMORIAL DAY WEEKEND...THE WIND WILL STRENGTHEN FROM THE SOUTHEAST AT 15 TO 20 KNOTS. SEAS WILL ALSO INCREASE OVER THE GULF...APPROACHING 6 FEET. BAYS AND AREA WATERWAYS WILL BE MOSTLY CHOPPY. /22 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 61 87 70 87 72 / 05 05 30 40 20 PENSACOLA 65 86 73 86 74 / 05 05 20 30 20 DESTIN 69 86 74 86 75 / 05 05 20 30 20 EVERGREEN 57 88 68 88 69 / 05 05 10 40 10 WAYNESBORO 57 87 66 87 69 / 05 05 10 40 20 CAMDEN 56 87 68 87 69 / 05 05 10 30 10 CRESTVIEW 58 90 68 90 70 / 05 05 20 40 20 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, May 22, 5:44 AM EDT, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 444 AM CDT FRI MAY 22 2015 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-230945- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 444 AM CDT FRI MAY 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED SATURDAY. FOR SUNDAY THROUGH THURSDAY...SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED BUT SOME STORMS COULD BECOME MARGINALLY SEVERE EACH AFTERNOON BRINGING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE GULF BEACHES OF ALABAMA AND NORTHWEST FLORIDA FOR SATURDAY AND POSSIBLY A HIGH RISK FOR SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH THURSDAY. GMZ630>635-650-655-670-675-230945- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 444 AM CDT FRI MAY 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY WIND AND SEA CONDITIONS ARE SUCH THAT SMALL CRAFT EXERCISE CAUTION HEADLINES MAY BE REQUIRED SUNDAY. AS WELL...SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY. SOME COULD BRING STRONG GUSTY WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL.
Nearby
Rip Current Statements in Florida, 2015Rip Current Statements in Alabama, 2015Every rip current statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.